# SDR USAA2009072091883

- Difficulty date: May 15, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C365461
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 0012611 & 6206539 - CRACK ON LEFT HAND MAIN LANDING GEAR AFT SUPPORT FITTING AT RSS224.14, WBL157. REPLACED LEFT HAND MAIN LANDING GEAR AFT SUPPORT FITTING AT RSS224.14, WBL157 IAW EO # 5702V054.
